MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY

BOSTON SCIENTIFIC CORPORATION ENDOVIVE ONE STEP BUTTON; TUBE, GASTRO-ENTEROSTOMY
Model Number M00568520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive one step button was used during a high digestive video endoscopy with percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2020.According to the complainant, during the procedure, the button detached from the sheath prior to being released.The procedure was completed with a new endovive one step button.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (device codes: problem code 2907 captures the reportable event of one step button delivery system detached.The one step button was returned.Visual examination of the returned device found the delivery system was broken however the button had not been deployed.It was determined that some additional force applied during the procedure while trying to release the dome or when they tried to insert the device into the patient could have cause the device to stretch and break.No other issues with the device were noted.With the available information, boston scientific concludes that reported delivery system was broken.Based on the condition of the returned device, engineers determined that there may have been some additional force while trying to release the device or stretching upon insertion of the device which resulted in the delivery system to become broken.Procedural factors encountered during procedure could have affected the device performance and its integrity.Probably the tubing was detached due to user technique, patient anatomy or other procedural factors.Boston scientific has determined the most probable cause of this complaint is adverse event related to procedure.It is most likely that the adverse event occurred during the procedure and the device had no influence on event which led to the reported event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
ENDOVIVE ONE STEP BUTTON
Common Device Name
TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10627429
Report Number3005099803-2020-04326
Device Sequence Number3205550
Product Code KGC
UDI-Device Identifier08714729149231
UDI-Public08714729149231
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K910584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberM00568520
Device Catalogue Number6852
Device Lot Number0022940501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1